Details

Title

Comparison between two approaches to modeling microsatellite DNA repeats: infinite dimensional model and its n-dimensional approximation

Journal title

Archives of Control Sciences

Yearbook

2011

Numer

No 4

Publication authors

Divisions of PAS

Nauki Techniczne

Publisher

Committee of Automatic Control and Robotics PAS

Date

2011

Identifier

ISSN 1230-2384

References

Brown T. (2009), Genomes 3. ; Kordek R. (1999), Microsatellite instability in human carcinomas, Onkol. Pol, 22, 109. ; Kimmel M. (1998), Infinite-dimensional model of evolution of drug resistance of cancer cells, J. of Mathematical Systems, Estimation and Control, 8, 1. ; Mitkowski W. (1999), Dynamic properties of chain systems with applications to biological models, Archives of Control Sciences, 9, 1-2, 123. ; Bobrowski A. (1999), Dynamics of the life history of a DNA-repeat sequence, Archives of Control Sciences, 9, XLV, 57. ; Sibly R. (2001), A maximum-likelihood approach to fitting equilibrium models of microsatellite evolution, Mol. Biol. Evol, 18, 3, 413, doi.org/10.1093/oxfordjournals.molbev.a003817 ; Kimmel M. (1994), Time-continuous branching walk models of unstable gene amplification, Bull. Math. Biol, 56, 337. ; Osiowski J. (1981), Principles of operator calculus. ; Windle B. (1992), Molecular dissection of mammalian gene amplification: New mechanistic insights revealed by analysis of very early events, Mutat. Res, 276, 199. ; Ilin W. (1985), Tridiagonal matrices and their applications.

DOI

10.2478/v10170-011-0005-3

×